# SDR CALA2019072801262

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 54,610 hours, 18,031 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Heater
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL AT 21F BETWEEN WINDOWS VERY HOT PLACE ON MEL 2145M. RT OVERWING EMERGENCY EXIT HATCHES RIGHT OVRWNG EXIT DOOR HEATER PLACED ON MEL2145M, P/N 116941-2, M&E 19-5222-3-0043, IPC 52-22-02-25 ITEM 95. HEATER IS NIS IN HNL.
